# SDR AWXA200301482

- Difficulty date: November 20, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 13,147 hours, 5,187 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Servo
- Part number: 810A000005
- Part serial: 4366
- Condition: Worn
- Location: Rudder
- Part time: 13,145 hours, 5,186 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EN ROUTE AIRFRAME VIBRATION WAS FELT IN ALL PHASES OF FLIGHT, MOST NOTICEABLE IN CLIMB & CRUISE AT SPEED OF 310 KTS.  MX VISUALLY INSPECTED WING TO BODY FAIRING SEALS, MLG DOORS, AIR COND & PAX ENTRY DOORS, NO DEFECTS NOTED.  PERFORMED ELEVATOR FREE PLAY CHECK, NO DEFECTS NOTED.  PERFORMED RUDDER FREE PLAY CHECK & FOUND YELLOW & BLUE RUDDER SERVO CONTROLS OUT OF LIMITS.  R & R YELLOW & BLUE RUDDER SERVO CONTROLS.  OPS CHECK GOOD.  TEST OF RUDDER SERVO CONTROL CONFIRMED FAILURE OF UNIT FOR FAILING DAMPING TEST. UNIT WAS FOUND LEAKING AT ROD END, SWIVEL BEARING,  & BALL BEARING ON LEVER ARM ASSEMBLY, SWIVEL BEARING AT END EYE & CYLINDER HOUSING WERE ALL WORN, & BOTH CONTROL & BYPASS VALVES WORN BEYOND LIMITS.
